Danijel Grahovac
Danijel Grahovac
Assistant Professor, Department of Mathematics, University of Osijek
Verified email at mathos.hr - Homepage
TitleCited byYear
A method for solving the multiple ellipses detection problem
R Grbić, D Grahovac, R Scitovski
Pattern recognition 60, 824-834, 2016
212016
Asymptotic properties of the partition function and applications in tail index inference of heavy-tailed data
D Grahovac, M Jia, N Leonenko, E Taufer
Statistics 49 (6), 1221-1242, 2015
182015
Detecting multifractal stochastic processes under heavy-tailed effects
D Grahovac, NN Leonenko
Chaos, Solitons & Fractals 65, 78-89, 2014
172014
Intermittency of superpositions of Ornstein–Uhlenbeck type processes
D Grahovac, NN Leonenko, A Sikorskii, I Tešnjak
Journal of statistical physics 165 (2), 390-408, 2016
122016
The unusual properties of aggregated superpositions of Ornstein–Uhlenbeck type Processes
D Grahovac, NN Leonenko, A Sikorskii, MS Taqqu
Bernoulli 25 (3), 2029-2050, 2019
102019
The scale functions kit for first passage problems of spectrally negative Levy processes, and applications to the optimization of dividends
F Avram, D Grahovac, C Vardar-Acar
arXiv preprint arXiv:1706.06841, 2017
102017
Scaling properties of the empirical structure function of linear fractional stable motion and estimation of its parameters
D Grahovac, NN Leonenko, MS Taqqu
Journal of statistical physics 158 (1), 105-119, 2015
102015
Limit theorems, scaling of moments and intermittency for integrated finite variance supOU processes
D Grahovac, NN Leonenko, MS Taqqu
Stochastic Processes and their Applications 129 (12), 5113-5150, 2019
72019
The w, z/ν, δ paradigm for the first passage of strong markov processes without positive jumps
F Avram, D Grahovac, C Vardar-Acar
Risks 7 (1), 18, 2019
32019
Intermittency of trawl processes
D Grahovac, NN Leonenko, MS Taqqu
Statistics & Probability Letters 137, 235-242, 2018
32018
Densities of ruin-related quantities in the Cramr-Lundberg model with Pareto claims
D Grahovac
Methodology and computing in applied probability 20 (1), 273-288, 2018
32018
Bounds on the support of the multifractal spectrum of stochastic processes
D Grahovac, NN Leonenko
arXiv preprint arXiv:1406.2920, 2014
32014
The multifaceted behavior of integrated supOU processes: The infinite variance case
D Grahovac, NN Leonenko, MS Taqqu
Journal of Theoretical Probability, 1-31, 2018
22018
Intermittency and infinite variance: the case of integrated supOU processes
D Grahovac, NN Leonenko, MS Taqqu
arXiv preprint arXiv:1904.00100, 2019
12019
Modeliranje rizika u osiguranju
D Grahovac, A Leko
Osječki matematički list 15 (2), 113-129, 2015
12015
Dvodimenzionalni interpolacijski spline
D Grahovac
Osječki matematički list 10 (1), 59-69, 2010
12010
Intermittency in the small-time behavior of L\'evy processes
D Grahovac
arXiv preprint arXiv:1912.03977, 2019
2019
THE W, Z SCALE FUNCTIONS KIT FOR FIRST PASSAGE PROBLEMS OF SPECTRALLY NEGATIVE LVY PROCESSES, AND APPLICATIONS TO CONTROL PROBLEMS
F AVRAM, D GRAHOVAC, C VARDAR-ACAR
2019
Long-range dependence
D Grahovac, L Grgić
Osječki matematički list 19 (1), 15-29, 2019
2019
Dugoročna zavisnost
D Grahovac, L Grgić
Osječki matematički list 19 (1), 15-29, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20